| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product assessment center (pac) technician evaluated the customer's device and observed that the device does not power on when the lid is opened.The root cause of the issues is isolated to the reed switch sw5, but further root cause is undetermined.The customer will receive a replacement device.The device was archived by stryker.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation stryker observed that the customer's device does not power on when the lid is opened. this will result in an inability of the device to detect the lid being opened or closed.In this state, a delay in defibrillation may occur, as the user has to push the power button underneath the lid to turn the device on. there was no patient use associated with the reported event.